# SDR GTIA2015121301436

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 29,780 hours, 18,411 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR DOOR WEAR MARK FOUND ON VERTICAL FLANGE OF THE FWD MLG DOOR ATTACH FITTING INBD SIDE.  EO 5336-1526 INTERM REPAIR ON RT FWD MLG DOOR ATTACH FITTING. EO 5336-1526, REV 00, DATED DEC 12 2015, INTERM REPAIR ON RT FWD MLG DOOR ATTACH FITTING HAS BEEN COMPLIED WITH ON NON ROUTINE 520N9
